# SDR AALA202202112130

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N334SM
- Make and model: Boeing 737*
- Aircraft serial: 44478
- Aircraft time: 2,512 hours, 1,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT PLASTIC HOLDER BROKEN AT 21C. RE-ATTATCHED PLASTIC HOLDER AT 21C. OPERATIONS CHECK PER AMM 33-51-00.
